# SDR ASOA2014102711504

- Difficulty date: September 17, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N709EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10068
- Aircraft time: 28,933 hours, 20,410 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 319.70 CORRODED FWD SIDE BETWEEN STR 26RT-26LT.  BLENDED OUT CORROSION ON FRAME ATTACH FLANGE AND IN RADIUS IAW SRM 51-21-06-001-001-A01 FRAME OUT OF LIMITS IAW SRM 53-21-06-101-002-A01.  BLENDED CORROSION ON FRAME 319.70 BETWEEN STR 27 AND 26L IAW SRM 51-21-06-001-001-A01 OUT OF LIMITS IAW SRM 51-21-06-101-002-A01.  REMOVED REMAINDER OF CORROSION FROM FWD SIDE OF FRAME 319.70 BETWEEN STR 26R-26L IAW SRM 51-21-06-001-001-A01.
